Siberian Mathematical Journal

, Volume 30, Issue 6, pp 1019–1022 | Cite as

Solvable alternative algebras

  • I. P. Shestakov


Alternative Algebra Solvable Alternative Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, “Solvable Lie algebras,” Izv. Akad. Nauk SSSR, Ser. Mat.,9, 329–356 (1945).Google Scholar
  2. 2.
    S. V. Pchelintsev, “Solvability and nilpotence of alternative algebras and algebras of type (-1, 1),” in: Groups and Other Algebraic Systems with Finiteness Conditions [in Russian], Nauka, Novosibirsk (1984), pp. 81–101.Google Scholar
  3. 3.
    Ju. A. Medvedev and E. I. Zel'manov, “Solvable Jordan algebras,” Comm. Algebra,13, No. 6, 1389–1414 (1985).Google Scholar
  4. 4.
    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Nearly Associative Rings [in Russian], Nauka, Moscow (1978).Google Scholar
  5. 5.
    I. P. Shestakov, “Absolute divisors of zero and radicals of finitely-generated alternative algebras,” Algebra Logika,15, No. 5, 585–602 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • I. P. Shestakov

There are no affiliations available

Personalised recommendations